# SDR DL72K000338

- Difficulty date: February 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballest
- Condition: Failed
- Location: Cabin
- Component: 9781
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BALLAST CAUSES BREAKER TO TRIP.  REPLACED FWD LIGHT CONTROL BALLAST.  OP CHECKS GOOD.
